# SDR A6WA2013070141033

- Difficulty date: June 12, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOORBEAM ANGLE AT FS 484 IS CRACKED.  REPAIRED RT OTBD FLOORBEAM IAW REO 601R-53-41-059,  REV B.
